# SDR AALA202110061028

- Difficulty date: September 14, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 23,212 hours, 6,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 SLIDE SAFETY BROKE FOR RELEASE HANDLE AT GIRT BAR. **SUPPLEMENTAL REPORT FOR AALA202109171028: REPLACED SLIDE PER TASK CARD 26L00025011.** (CLOSED)
